Aceclofenac 250mg+ Paracetamol / Acetaminophen 100mg+ Chlorzoxazone 325mg – Blister Strip

Aceclofenac 250mg+ Paracetamol / Acetaminophen 100mg+ Chlorzoxazone 325mg – Blister Strip

Sub Category: Musculo-Skeletal System
Packaging Details: 10 tablets in 1 strip
Product Composition: Aceclofenac 250mg+ Paracetamol / Acetaminophen 100mg+ Chlorzoxazone 325mg
Product Uses: Acepron Tablet is utilized for relief from discomfort. It eases torment and irritation in conditions like rheumatoid joint pain, ankylosing spondylitis, and osteoarthritis.
Symptoms: Relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches
Category: Blister Strip
Request a Quote

Acepron Tablet is an aggravation alleviating medication. It eases torment and irritation in conditions like rheumatoid joint pain, ankylosing spondylitis, and osteoarthritis.
Acepron Tablet ought to be taken in the portion and length as exhorted by your primary care physician. It ought to be taken with food or milk to forestall stomach upset. Taking the medication routinely at the perfect opportunities builds its adequacy. It is vital to continue to take the medication consistently until your PCP lets you know it is protected to stop.

Pregnancy Interaction: Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Acepron Tablet is to be taken with food.
Prescription: Yes
Food Interaction: Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Vomiting, Nausea, Indigestion.
Breast Feeding Interaction: Acepron Tablet is a non-steroidal anti-inflammatory drug (NSAID). It works by suppressing the production of chemical messengers (prostaglandins) that cause inflammation (redness and swelling), fever and pain.